# SDR DXTA2024091600529

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20595
- Aircraft time: 9,954 hours, 5,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 3471A020000
- Part serial: 00983
- Condition: Failed
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACM: OM LANDING WHEN THE APU WAS TURNED ON WE NOTICED A SMELL, THEN A HAZE DEVELOPE IN THE CABIN. ALSO THERE WAS A LOUD SQEAL COMINF FRON THE AC VENTS. THEN WE RECEIVED THE AMBER "PACK TEMP HIGH" MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED ACM. REFERENCE CL350 AMM CH 31-52-13.
